Legacy Identifier: 21528

Article Information

Authors
Year
1938-04-01
Title
Some new species of Parabolocratus (Homoptera, Cicadellidae).
Journal
Ohio Journal of Science
Volume
38
Part
6
Pages
301-303

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files